# SDR 2008UALA01914

- Difficulty date: April 3, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE SKIN WORN FROM BS 907 TO 928 AND BS 945 TO 955 AT LBL 9.  MAJOR REPAIR ACCOMPLISHED.  BLENDED DAMAGE WITH .004" MATERIAL LOSS.  INSTALLED WEAR STRIPS.
